# SDR DALA2022110207106

- Difficulty date: November 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 94,265 hours, 20,399 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFOMATION' SHIP 1702 DOOR 1 LEFT " ARMED " LIGHT INOP, CORRECTIVE ACTION: FOUND 1L LT ASSEMBLY BROKEN. R/R LT ASSEMBLY IAW B767 AMM 52-73- 01-004-001. OPS CHECK GOOD. (9436826)
